# SDR DALA2019072504387

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WAS FOUND CRACKED ON STA Y=674 LONGERON 17R, IN REF 5310-01436-03B STEP F, AT CABIN PASSENGER (CPAX). NRC 00741: INTERCOSTAL ON STA Y=674 LONGERON 17R WAS REPLACED PER SRM 51-41-02-0G. (LP #1187582)
